# SDR REXA2012030400331

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 24,243 hours, 21,357 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM DIFFICULT TO OPERATE TO THE RIGHT.  CLEANED AILERON TRIM SWITCH IAW AMM 27-12-00.  OPS CHECKS GOOD.
